# SDR 96ZZZX4076

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36201
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887027
- Engine: Lyc TIO540S1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Failed
- Location: Magneto
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO DISTRIBUTOR GEAR FAILED.
